... rhematoid arthritis I'm on 60 mg a day ... The disk in back basically exploded on my main nerves in my last part of my back the sacrum I've been having weird vivid dreams too I'm walking a bit better but my nerve block was unsuccessful and my surgeon said until he removed the disk off my nerves the pain won't go away with meds or the nerve block would of helped. I can't sleep 20 hours a day ... So drop this med? What are the side effects if I do? I'm also only 33. I have a long list of mental disorders. I successfully took myself off of them by lowering the doses. I've lost 170 pounds those meds put on me and took classes to keep my bipolar and multi personality PTSD etc under control with breathing, taking breaks, and pressure points. I've been off them for a year. I take care of the developmentally disabled in their homes and was fine until the wreck where I almost went through the windshield of a truck. I am lost at what to do?
I was a wreck. I was put on Cymbalta two weeks ago. I sleep 20 hours a day. I do have fibro and...
- 30 Mar 2017 by summer meggan
- 3 April 2017
- cymbalta, depression, rheumatoid arthritis, back pain, fibromyalgia, chronic pain, sleep, nerves, nerve, dreams
Added 30 Mar 2017:
I had to be taken off work bc I'm now walking with a walker and shower chair and my husband has to even do my hair bc the pain is so bad I'm on zanaflex max dose and my 10 mg valuims as a muscle relaxers as well as anxiety I feel completely worthless that I can't even clean my home etc cymbolta has helped w that at least my crying has stopped
I don't think it'd the right med for you. Twenty hrs a day? Not good. I would stay on 2 wks more ... no changes contact your dr. This is not the right medicine. Not sure if your taking it for pain or depression. Also. Muscle relaxer can make you very sleepy. What about a pain management doctor. I wish you the best. It's the trial and error game. My brother is on elavil and oxycodone for his back. His doctor has cut him down to half his dose. But could not function at all prior to the real pain meds.
I am wondering if because your body and mind is finding relief that is why you are sleeping. I agree that you need to give it 2 more weeks and then contact your Dr. Im not sure why you were started so high at 60mg. Maybe the dose is too high to start.
If your mind and body are healing, you will sleep as well. Keep it all in mind when thinking upon changing.
I was diagnosed with RA about 6 years ago. Have gone through at least 8 different meds from injections weekly to Cymbalta type drugs. Found Simponi Aria, an infusion that you take once every 8 weeks for 30 minutes. It has taken 20 years off my life!! I, too, was sleeping a crazy 15 -18 hour days (even with my pain management) and I haven't had a flare in 4 months (very unusual for me) - I am even able to workout 3 days a week at 6:00 am which was absolutely unheard of 1 year ago. I know we have slightly different diseases but Simponi seems to be used for several diseases off script. Hope this helps and I will pray for you. I know the pain is unbearable, hand in there.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2012 • 2 answers
Posted 23 Dec 2012 • 9 answers
I have7disc that r hern/rupt/ or protruding&severe nerve damage,legs feet hips.Should I try cymbalta
Posted 26 Aug 2013 • 3 answers
Posted 18 Aug 2014 • 2 answers
Posted 8 Apr 2015 • 5 answers